ID 57815
フルテキストURL
著者
Amy Poh Ai Ling Division of Mathematics and Physics, Graduate School of Natural Science and Technology, Okayama University
Taniguchi, Masaharu Research Institute for Interdisciplinary Science, Okayama University ORCID Kaken ID publons researchmap
抄録
The existence and stability of the Allen–Cahn equation discretized in space and time are studied in a finite spatial interval. If a parameter is less than or equals to a critical value, the zero solution is the only stationary solution. If the parameter is larger than the critical value, one has a positive stationary solution and this positive stationary solution is asymptotically stable.
キーワード
Allen–Cahn equation
stationary solution
comparison theorem
discretized
備考
Mathematics Subject Classification. Primary 34A33; Secondary 35K57.
発行日
2020-01
出版物タイトル
Mathematical Journal of Okayama University
62巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
197
終了ページ
210
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol62/iss1/5
過去1年のアクセス数
アクセス数 : ?
ダウンロード数 : ?

今月のアクセス数
アクセス数 : ?
ダウンロード数 : ?